Translator Disclaimer
April 2014 Extrapolation from $A_{\infty}^{\rho,\infty}$, vector-valued inequalities and applications in the Schrödinger settings
Lin Tang
Author Affiliations +
Ark. Mat. 52(1): 175-202 (April 2014). DOI: 10.1007/s11512-013-0192-1

Abstract

In this paper, we generalize the A extrapolation theorem (Cruz-Uribe–Martell–Pérez, Extrapolation from A weights and applications, J. Funct. Anal. 213 (2004), 412–439) and the Ap extrapolation theorem of Rubio de Francia to Schrödinger settings. In addition, we also establish weighted vector-valued inequalities for Schrödinger-type maximal operators by using weights belonging to $A_{p}^{\rho,\infty }$ which includes Ap. As applications, we establish weighted vector-valued inequalities for some Schrödinger-type operators.

Funding Statement

The research was supported by the NNSF (11271024) of China.

Citation

Download Citation

Lin Tang. "Extrapolation from $A_{\infty}^{\rho,\infty}$, vector-valued inequalities and applications in the Schrödinger settings." Ark. Mat. 52 (1) 175 - 202, April 2014. https://doi.org/10.1007/s11512-013-0192-1

Information

Received: 17 April 2012; Published: April 2014
First available in Project Euclid: 30 January 2017

zbMATH: 1307.42018
MathSciNet: MR3175300
Digital Object Identifier: 10.1007/s11512-013-0192-1

Rights: 2013 © Institut Mittag-Leffler

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.52 • No. 1 • April 2014
Back to Top